# SDR SWIA201440185

- Difficulty date: November 9, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON, TOP OTBD L/E SKIN AT OTBD HINGE LUG AREA CHAFED.   BLENDED THE  RT AILERON, TOP OTBD L/E SKIN AT OTBD HINGE LUG AREA IAW REO, FOUND TO BE IN LIMITS.
